MathSciNet Relay Station
MathSciNet bibliographic data
MR3348991 37A50 (30J10 60G55)
Bufetov, Alexander I.; Qiu, Yanqi Equivalence of Palm measures for determinantal point processes associated with Hilbert spaces of holomorphic functions. C. R. Math. Acad. Sci. Paris 353 (2015), no. 6, 551–555.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement